# SDR DHL2003366001

- Difficulty date: January 3, 2003
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: AUL71221
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)  LOOP "A" FOR ENGINE #1 ON THE FIRE DETECT LOOPS PANEL WILL NOT TEST.2)  DEFERRED PER MEL 26-13-03. CONTROL #11472. PLACARD INSTALLED.3)  REF. DMI #11472, LOOP "A" FOR ENGINE #1 ON THE FIRE DETECT LOOPS WILL NOT TEST.4)  REF. WD 26-12-11 PAGE 5, FOUND PYLON FIRE LOOPS 23WD/25WD READING 105 OHMS ON CONTINUITY CHECK (SHOULD BE ONLY A FEW OHMS). FIRE LOOP "A" TESTS OK WHEN JUMPER IS USED BETWEEN PINS "A" & "B" OF CONNECTOR 595VC.5)  REF. DMI #11472 LOOP "A" FOR ENGINE #1 IN THE FIRE LOOP PANEL WILL NOT TEST.6)  REMOVED AND REPLACED FORWARD PYLON LOWER CAP FIRE SENSING ASSEMBLY IAW A300 AMM 26-12-12. OPS CHECKED GOOD IAW A300 AMM 26-12-00 PAGE 501. THIS CLEARS DMI #11472.
